# SDR UPS05244125

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 542507
- Part serial: 227
- Condition: Leaking
- Location: Cockpit Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW OXYGEN SYSTEM LEAKING AT REGULATOR DIRECTLY ABOVE BOTTLE.  REMOVED AND REPLACED CREW 02 PRESS REDUCING REGULATOR PER MM 35-11-21.  LEAK AND OPS CHECK GOOD.
